Journal article icon

Journal article

Markov semi-groups generated by elliptic operators with divergence-free drift

Abstract:
In this paper we construct a conservative Markov semi-group with generator L =Δ +b ·∇on Rn, where bis a divergence-free vector field which belongs to L2∩Lpwith n2
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jmaa.2021.125021

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Exeter College
Role:
Author
More by this author
Role:
Author
ORCID:
0000-0003-3441-2452
Publisher:
Elsevier Publisher's website
Journal:
Journal of Mathematical Analysis and Applications Journal website
Volume:
499
Issue:
1
Article number:
125021
Publication date:
2021-01-28
DOI:
EISSN:
1096-0813
ISSN:
0022-247X
Language:
English
Keywords:
Pubs id:
1162964
Local pid:
pubs:1162964
Deposit date:
2021-10-15

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP